MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY UNI TIBIAL BASE RM/LL SZ 4; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER

SMITH & NEPHEW, INC. JRNY UNI TIBIAL BASE RM/LL SZ 4; PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 71422434
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/09/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed due to unexplained pain.No more information provided yet.
 
Additional Manufacturer Narrative
It was reported that a revision surgery was performed due to unexplained pain.The associated journey uni tibial baseplate and other devices were not returned for analysis.Therefore a product evaluation could not be performed.Only the baseplate was provided with the product information.No part/batch was available for other devices.However, our investigation including a review of the manufacturing records for the listed baseplate did not reveal any deviation from the standard manufacturing processes.A review of the complaint history for the listed part revealed no prior complaints for the listed failure mode with the same batch number.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A clinical evaluation noted that based on both images provided, it shows radiolucency under the tibial base plate which could indicate loosening but the revision report wasn¿t available to confirm.It has been communicated that no additional relevant supporting clinical information is available.Based on the limited clinical information the root cause of the persistent knee pain cannot be confirmed but tibial loosening cannot be ruled out.The patient impact beyond the reported pain is undetermined.No further investigation warranted for this complaint; however smith and nephew will continue to monitor for future complaints and investigate as necessary.Should additional information be received, the complaint will be reopened.

Brand Name
JRNY UNI TIBIAL BASE RM/LL SZ 4
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, NON-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8582460
Report Number1020279-2019-01757
Device Sequence Number3236711
Product Code HSX
UDI-Device Identifier00885556088296
UDI-Public00885556088296
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K102069
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71422434
Initial Date Received by Manufacturer 04/10/2019
Supplement Date Received by Manufacturer04/10/2019
Initial Report FDA Received Date05/06/2019
Supplement Report FDA Received Date10/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;